20 year use 2 to 4 aday. Can a person get a rash ,after using the imodium for such a long period of time?
- Imodium Information for Consumers
- Imodium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imodium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
when you take phentermine and you get a rash what can you use for the rash can i take benadril for the rash or should i go see a doctor or should i ...
1 answer • 10 Jul 2010
I have been taking Imodium for over one week and I have red skin on various parts of my body that is very itchy. I thought it was from allergy to ...
1 answer • 16 Mar 2011
Ever since I started taking daily copaxone shots, my skin has an itchy, ugly, never ending rash, mostly on my lower extremeties. It may look similar ...
1 answer • 14 Apr 2011
... lotrimin cream and spray Now where the rash was, its peeling (in a circle in each spot) is that a sign that its going away or should I be worried?
0 answers • 5 Jul 2013
... finished the course six days ago and the rash has been getting steadily worse, and is now up my arms and legs. It doesn't hurt but looks ...
1 answer • 27 Apr 2014